# SDR DALA2025041102807

- Difficulty date: March 31, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 87,515 hours, 33,765 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5641 L WING SLIDE EICAS MESSAGE ILLUMINATED INTERMITTENTLY AT 2-3 SECOND INTERVALS AT CRUISE. CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF LEFT SLIDE COMPARTMENT DOOR SENSOR S10373, CKS GOOD REF B757 AMM 52-71. (6632472)
